# SDR UIEA201812312959

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,164 hours, 16,719 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN OFF ON CLIMB OUT RESET L GEN CONT AS PER CHECK LIST L GEN FUNCTIONAL NORMALLY( NOTE BY MX COULD NOT DUPLICATED ON GROUND RUN IAW AMM 71-00-00 )
